A note on the subexponential asymptotics of the stationary distribution of M/G/1 type Markov chains

Bara Kim, Jeongsim Kim

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Masuyama (2011) obtained the subexponential asymptotics of the stationary distribution of an M/G/1 type Markov chain under the assumption related to the periodic structure of G-matrix. In this note, we improve Masuyama's result by showing that the subexponential asymptotics holds without the assumption related to the periodic structure of G-matrix.

Original languageEnglish
Pages (from-to)132-134
Number of pages3
JournalEuropean Journal of Operational Research
Volume220
Issue number1
DOIs
Publication statusPublished - 2012 Jul 1

Fingerprint

Periodic structures
Periodic Structures
Stationary Distribution
Markov processes
Markov chain
Stationary distribution

Keywords

  • M/G/1 type Markov chain
  • Queueing
  • Stationary distribution
  • Subexponential asymptotics

ASJC Scopus subject areas

  • Management Science and Operations Research
  • Modelling and Simulation
  • Information Systems and Management

Cite this

A note on the subexponential asymptotics of the stationary distribution of M/G/1 type Markov chains. / Kim, Bara; Kim, Jeongsim.

In: European Journal of Operational Research, Vol. 220, No. 1, 01.07.2012, p. 132-134.

Research output: Contribution to journalArticle

@article{c5d51b23107e42d7abe3c9ad29bd1bd1,
title = "A note on the subexponential asymptotics of the stationary distribution of M/G/1 type Markov chains",
abstract = "Masuyama (2011) obtained the subexponential asymptotics of the stationary distribution of an M/G/1 type Markov chain under the assumption related to the periodic structure of G-matrix. In this note, we improve Masuyama's result by showing that the subexponential asymptotics holds without the assumption related to the periodic structure of G-matrix.",
keywords = "M/G/1 type Markov chain, Queueing, Stationary distribution, Subexponential asymptotics",
author = "Bara Kim and Jeongsim Kim",
year = "2012",
month = "7",
day = "1",
doi = "10.1016/j.ejor.2012.01.016",
language = "English",
volume = "220",
pages = "132--134",
journal = "European Journal of Operational Research",
issn = "0377-2217",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - A note on the subexponential asymptotics of the stationary distribution of M/G/1 type Markov chains

AU - Kim, Bara

AU - Kim, Jeongsim

PY - 2012/7/1

Y1 - 2012/7/1

N2 - Masuyama (2011) obtained the subexponential asymptotics of the stationary distribution of an M/G/1 type Markov chain under the assumption related to the periodic structure of G-matrix. In this note, we improve Masuyama's result by showing that the subexponential asymptotics holds without the assumption related to the periodic structure of G-matrix.

AB - Masuyama (2011) obtained the subexponential asymptotics of the stationary distribution of an M/G/1 type Markov chain under the assumption related to the periodic structure of G-matrix. In this note, we improve Masuyama's result by showing that the subexponential asymptotics holds without the assumption related to the periodic structure of G-matrix.

KW - M/G/1 type Markov chain

KW - Queueing

KW - Stationary distribution

KW - Subexponential asymptotics

UR - http://www.scopus.com/inward/record.url?scp=84862822439&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84862822439&partnerID=8YFLogxK

U2 - 10.1016/j.ejor.2012.01.016

DO - 10.1016/j.ejor.2012.01.016

M3 - Article

AN - SCOPUS:84862822439

VL - 220

SP - 132

EP - 134

JO - European Journal of Operational Research

JF - European Journal of Operational Research

SN - 0377-2217

IS - 1

ER -